# SDR SWAA2015052039874

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,843 hours, 66,812 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 05939
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SMELLED STRONG ELEC OR OIL SMELL FROM AFT GALLEY AREA.  R & R AFT GALLEY CEILING LIGHT BALLAST IAW AMM.
